# SDR C2XA08IA010

- Difficulty date: January 5, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 14,263 hours, 7,585 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2208, THE CREW REPORTED A BAGGAGE SMOKE INDICATION AFTER THE RECIRC FAN CIRCUIT BREAKER POPPED.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, AND PLACED THE RECIRC FAN ON MEL 21-22-06 CAT CCTL 136433, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON 01/07/07, THE AIRCRAFT RON'D IN SHV WHERE MAINTENANCE OPERATIONALLY CHECKED THE BAGGAGE COMPARTMENT VENTILATION SYSTEM WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
